# SDR 98ZZZX965

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O360A3A
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Part number: M3548
- Condition: Failed
- Location: Engine Mag
- Component: 4370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOR MAGNETO FAILURE FOUND ROTOR CONTACT END BROKEN.
